Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the covering dimension of inverse limits

Author: Yûkiti Katuta
Journal: Proc. Amer. Math. Soc. 84 (1982), 588-592
MSC: Primary 54F45; Secondary 54B25
MathSciNet review: 643755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions for an inverse system of spaces of covering dimension $ \leqslant n$ to have inverse limit of covering dimension $ \leqslant n$.

References [Enhancements On Off] (What's this?)

  • [1] V. V. Filippov, The dimension of products of topological spaces, Fund. Math. 106 (1980), no. 3, 181–212 (Russian, with English summary). MR 584492
  • [2] Miroslav Katětov, On the dimension of non-separable spaces. I, Čehoslovack. Mat. Ž. 2(77) (1952), 333–368 (1953) (Russian, with English summary). MR 0061372
  • [3] Yûkiti Katuta, On the normality of the product of a normal space with a paracompact space, General Topology and Appl. 1 (1971), 295–319. MR 0298614
  • [4] Yûkiti Katuta, Paracompactness, collectionwise normality and product spaces, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 13 (1977), no. 366-382, 165–172. MR 0445451
  • [5] V. Kljušin, Perfect mappings of paracompact spaces, Dokl. Akad. Nauk SSSR 159 (1964), 734–737 (Russian). MR 0173234
  • [6] John Mack, Directed covers and paracompact spaces, Canad. J. Math. 19 (1967), 649–654. MR 0211382
  • [7] Kiiti Morita, Normal families and dimension theory for metric spaces, Math. Ann. 128 (1954), 350–362. MR 0065906
  • [8] A. R. Pears, Dimension theory of general spaces, Cambridge University Press, Cambridge, England-New York-Melbourne, 1975. MR 0394604

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54B25

Retrieve articles in all journals with MSC: 54F45, 54B25

Additional Information

Keywords: Covering dimension, inverse limit, paracompact $ M$-space
Article copyright: © Copyright 1982 American Mathematical Society